# SDR R61A2021030300215

- Difficulty date: February 13, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 12,570 hours, 8,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII RH FLOOR PANEL SUPPORT BETWEEN FR88-FR90 HAS CORROSION. RH FLOOR PANEL SUPPORT BETWEEN FR88-FR90 REPLACED IAW SRM 51-42-01 AND SRM 51-43-01. A/C REMAINS IN CHECK.
